# SDR AALA201806219015

- Difficulty date: June 20, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Cut
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT ON DOOR LINING AND  SEAL BETWEEN EMERGENCY CONTROL HANDLE AT FORWARD GALLEY AREA. REPLACED THE SEAL IAW AMM 25-23-46-400-001-A STEP 4.B.
